# SDR UPS06447905

- Difficulty date: August 10, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65B0961415
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  M/D LT BS 900 TENSION TIE FWD CHANNEL ATTACHED STAINLESS STEEL PLATE OVAL HOLE 1EA FOUND AT UPPER ROW COUNT FROM IB NR 4.  M/D BS 900 LT TENSION TIE FWD CHANNEL ATTACHED STAINLESS STEEL PLATE REPLACED AND INSTALLED IAW SRM 51-10-01 PG9 AND 51-30-02.
